# SDR GTIA2018082752814

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 48,007 hours, 22,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Corroded
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 256551-01,  FOUND THE FWD MEGAPHONE BATTERY CONTACTS CORRODED.  R & R THE FWD MEGAPHONE IAW DRAWING NK319-132-EQ.  R & R THE MEGAPHONE BATTERIES IAW T/C 256551-01-1.
